# SDR REX2011F00000

- Difficulty date: September 16, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 25,315 hours, 22,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK IS CORRODED AT ACCESS HOLE 13 (650 EB).  DAMAGE REMOVED IN FWD CRITICAL AREA IS .004 AND AFT CRITICAL AREA IS .004.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
